×

zbMATH — the first resource for mathematics

Completely positive maps on Coxeter groups and the ultracontractivity of the \(q\)-Ornstein-Uhlenbeck semigroup. (English) Zbl 0948.47040
Alicki, Robert (ed.) et al., Quantum probability. Workshop, Gdańsk, Poland, July 1-6, 1997. Warsaw: Polish Academy of Sciences, Institute of Mathematics, Banach Cent. Publ. 43, 87-93 (1998).
The paper contains a review of applications of a theorem concerning completely positive maps in a Hilbert space. The proofs are omitted; of course, a large list of references is presented.
For the entire collection see [Zbl 0903.00097].

MSC:
47B65 Positive linear operators and order-bounded operators
47D06 One-parameter semigroups and linear evolution equations
46L51 Noncommutative measure and integration
51F15 Reflection groups, reflection geometries
20F55 Reflection and Coxeter groups (group-theoretic aspects)
PDF BibTeX XML Cite